# SDR USAA2008122292288

- Difficulty date: December 9, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 46,822 hours, 19,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N54102
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON FLOORBEAM AREA GUTTER SUPPORT AT R2 DOOR BETWEEN BS 720 TO BS 740, RBL 65.  REPLACED GUTTER SUPPORT AT R2 DOOR BETWEEN BS 720 TO BS 740, RBL 65 IAW B757 SRM 51-40-02.
